On the uniqueness of solutions to some boundary-value problems for differential equations in a domain with algebraic boundary
Abstract
Classes of differential equations with constant coefficients admitting unique solutions of Dirichlet and Cauchy boundary-value problems are considered in a bounded domain with algebraic boundary. For the Dirichlet problem in a ball, the necessary and sufficient conditions for the uniqueness of the solution are obtained in the form of a countable sequence of inequalities polynomial in the coefficients of the equation.Downloads
Published
25.07.1993
Issue
Section
Research articles
How to Cite
Burskii, V. P. “On the Uniqueness of Solutions to Some Boundary-Value Problems for Differential Equations in a Domain With Algebraic Boundary”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 7, July 1993, pp. 898–906, https://umj.imath.kiev.ua/index.php/umj/article/view/5882.